American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] A. Borel. Stable and $L^2$-cohomology of arithmetic groups. Bull. Amer. Math. Soc. 3 (1980) 1025-1027. MR 585182.
Abstract, references, and article information
View Article: PDF

[2] Leonard Evens and Eric M. Friedlander. $K_r \left( {\mathbf {Z}/p^2 } \right)$ and $K_r \left( {\mathbf {Z}/p\left[ \varepsilon \right]} \right)$ for $p \geqslant 5$ and $r \leqslant 4$. Bull. Amer. Math. Soc. 2 (1980) 440-443. MR 561528.
Abstract, references, and article information
View Article: PDF

[3] R. S. Kulkarni. On Hurwitz' “$84\left( {g - 1} \right)$ theorem” and pseudofree actions. Bull. Amer. Math. Soc. 2 (1980) 303-305. MR 555267.
Abstract, references, and article information
View Article: PDF

[4] Ruth M. Charney. Homology stability of $GL_n$ of a Dedekind domain. Bull. Amer. Math. Soc. 1 (1979) 428-431. MR 520080.
Abstract, references, and article information
View Article: PDF

[5] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information
View Article: PDF

[6] Benjamin Michael Mann. The cohomology of the symmetric groups . Trans. Amer. Math. Soc. 242 (1978) 157-184. MR 0500961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. P. May. Infinite loop space theory. Bull. Amer. Math. Soc. 83 (1977) 456-494. MR 0451235.
Abstract, references, and article information
View Article: PDF

[8] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information
View Article: PDF

[9] Arnold J. Insel. Inverse limits of topological group cohomologies . Proc. Amer. Math. Soc. 55 (1976) 175-180. MR 0414784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Robert Bieri and Beno Eckmann. Cobordism for Poincaré duality groups. Bull. Amer. Math. Soc. 82 (1976) 137-139. MR 0393197.
Abstract, references, and article information
View Article: PDF

[11] Zbigniew Fiedorowicz and Stewart Priddy. Loop spaces and finite orthogonal groups. Bull. Amer. Math. Soc. 81 (1975) 700-702. MR 0375291.
Abstract, references, and article information
View Article: PDF

[12] William G. Dwyer. Vanishing homology over nilpotent groups . Proc. Amer. Math. Soc. 49 (1975) 8-12. MR 0374242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information
View Article: PDF

[14] Peter Hilton and Urs Stammbach. On the differentials in the Lyndon-Hochschild-Serre spectral sequence. Bull. Amer. Math. Soc. 79 (1973) 796-799. MR 0323918.
Abstract, references, and article information
View Article: PDF

[15] David Wigner. Algebraic cohomology of topological groups . Trans. Amer. Math. Soc. 178 (1973) 83-93. MR 0338132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Joel M. Cohen. A note on Poincaré 2-complexes. Bull. Amer. Math. Soc. 78 (1972) 763-765. MR 0300287.
Abstract, references, and article information
View Article: PDF

[17] Raymond T. Hoobler and Andy R. Magid. Finite group schemes over fields . Proc. Amer. Math. Soc. 33 (1972) 310-312. MR 0291254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1